# SDR 99ZZZX4138

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9163M
- Make and model: Cessna 210M
- Aircraft serial: 21062067
- Engine: Cont IO520L
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Mismanufactured
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW PLUGS IN ENGINE. PERFORMED RUN-UP.  OPS OK.  FOUR HOURS LATER, ENGINE HAD A 600 RPM DROP.  REMOVED SPARK PLUGS, FOUND A PIECE OF WIRE AROUND CENTER ELECTRODE OF 3 PLUGS AND 4 OTHER PLUGS NOT FIRING VERY HOT ON PLUG TESTER.  OPENED ANOTHER SET OF LUGS AND FOUND PIECE OF METAL RING AROUND CENTER ELECTRODE.  APPEARED TO BE FROM MANUFACTURING PROCESS.  LOT NR 4G99.
